# SDR AALA20021249

- Difficulty date: August 27, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT EMERGENCY EXIT LIGHTS OVER CATWALK INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHTS WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
